# SDR MASA200601383

- Difficulty date: May 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 17,789 hours, 13,990 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6260 PHX - STAB TRIM AND MACH TRIM WILL NOT ENGAGE.  MX RESET C/B.
